TU Darmstadt / ULB / TUbiblio

Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Item Type | Date | Language
Number of items: 1.

KhudaBukhsh, W. R. and Auddy, A. and Disser, Y. and Koeppl, H. (2019):
Approximate Lumpability for Markovian Agent-based Models Using Local Symmetries.
In: Jounal of Applied Probability, 56 (3), pp. 647-671. Cambridge University Press, DOI: 10.1017/jpr.2019.44,

This list was generated on Sat Apr 17 02:05:04 2021 CEST.